# SDR DALA13011355650

- Difficulty date: March 8, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 31,933 hours, 12,346 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 PASSENGER DOOR THE AFT GIRT BAR SLIDER AND AFT FLOOR FITTING ENGAGEMENT CHECK FAILED.   R & R NR 1 RT PASSENGER DOOR GIRT BAR IAW AMM -25-66-10-201-925A-A.  OPS CHECKED GOOD IAW AMM -A-52-11-25-501-927A-A.
